Alert archive / Colorado / Red Flag Warnings in 2022

Red Flag Warning 10, NWS Denver/Boulder, CO

April 12, 2022Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this red flag warning at Apr 12, 2022, 3:01 PM MDT for Elbert County, Lincoln County, Colorado. It took effect at Apr 13, 2022, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2022, 3:01 PM MDT (21:01 UTC)
In effect from
Apr 13, 2022, 12:00 PM MDT
Expired
Apr 13, 2022, 7:00 PM MDT
In force
7 hr
Issued by
NWS Denver/Boulder, CO

Counties Elbert County, CO, Lincoln County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2697 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WWUS85 KBOU 122101
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
301 PM MDT Tue Apr 12 2022

COZ247-130515-
/O.UPG.KBOU.FW.A.0007.220413T1800Z-220414T0100Z/
/O.NEW.KBOU.FW.W.0010.220413T1800Z-220414T0100Z/
/O.CON.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
301 PM MDT Tue Apr 12 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND
ELBERT COUNTIES...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT
COUNTIES...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 7 PM MDT Wednesday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zone 247.

* Timing...11 AM MDT until 7 PM MDT Tuesday.

* Winds...Northwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ241-246-130100-
/O.CON.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
301 PM MDT Tue Apr 12 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN LINCOLN AND
ELBERT AND EASTERN DOUGLAS COUNTIES ...

* Affected Area...Fire Weather Zones 241 and 246.

* Timing...11 AM MDT until 7 PM MDT Tuesday.

* Winds...West 20 to 25 mph with gusts up to 45 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
883 
WWUS85 KBOU 130102
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
702 PM MDT Tue Apr 12 2022


COZ247-130915-
/O.EXP.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/
/O.CON.KBOU.FW.W.0010.220413T1800Z-220414T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
702 PM MDT Tue Apr 12 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN
AND ELBERT COUNTIES...

* Affected Area...Fire Weather Zone 247.

* Timing...11 AM MDT until 7 PM MDT Wednesday.

* Winds...Northwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ241-246-130215-
/O.EXP.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
702 PM MDT Tue Apr 12 2022

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR NORTHERN LINCOLN AND ELBERT AND
EASTERN DOUGLAS COUNTIES ...


$$
331 
WWUS85 KBOU 130938
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
338 AM MDT Wed Apr 13 2022

COZ247-132100-
/O.NEW.KBOU.FW.A.0008.220414T1700Z-220415T0100Z/
/O.CON.KBOU.FW.W.0010.220413T1800Z-220414T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
338 AM MDT Wed Apr 13 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN
LINCOLN AND ELBERT COUNTIES...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN
LINCOLN AND ELBERT COUNTIES...

The National Weather Service in Denver has issued a Fire Weather
Watch for wind and low relative humidity, which is in effect from
Thursday morning through Thursday evening.

* Affected Area...Fire Weather Zone 247.

* Timing...Afternoon/early evening both Wednesday and Thursday.

* Winds...On Wednesday, west-northwest 15 to 25 mph with gusts to
  40 mph. On Thursday, west 15 to 20 mph with gusts to 35 mph.

* Relative Humidity...11 to 15 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Rodriguez
265 
WWUS85 KBOU 132014
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
214 PM MDT Wed Apr 13 2022

COZ247-140415-
/O.UPG.KBOU.FW.A.0008.220414T1700Z-220415T0100Z/
/O.NEW.KBOU.FW.W.0011.220414T1700Z-220415T0100Z/
/O.CON.KBOU.FW.W.0010.000000T0000Z-220414T0100Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
214 PM MDT Wed Apr 13 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN 
COUNTY...FIRE WEATHER ZONE 247...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST AND EAST
CENTRAL COLORADO...FIRE WEATHER ZONES 239 THROUGH 241...245
THROUGH 247...AND 249...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM to 7 PM MDT Thursday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zone 247.

* Timing...Afternoon and early evening both today and Thursday.

* Winds...West 15 to 25 mph with gusts up to 45 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ239>241-245-246-249-140415-
/O.NEW.KBOU.FW.W.0011.220414T1700Z-220415T0100Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-Washington County-
214 PM MDT Wed Apr 13 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE PLAINS FROM
BOULDER AND DENVER EASTWARD THROUGH EAST CENTRAL COLORADO...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM to 7 PM MDT Thursday.

* Affected Area...Fire Weather Zones 239, 240, 241, 245, 246 and 
  249.

* Timing...Late morning through early evening Thursday.

* Winds...West 15 to 25 mph with gusts up to 45 mph.

* Relative Humidity...As low as 14 percent.

* Impacts...Any fire that develops will have the potential to 
  spread rapidly. Outdoor burning should be avoided, as well as 
  any activity that may produce a spark and start a fast moving 
  wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 12, 2:33 PM MDT, 28 minutes earlier.

Area forecast discussion, Apr 12, 2:33 PM MDT, 28 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
233 PM MDT Tue Apr 12 2022

.SHORT TERM...(This afternoon through Wednesday)
Issued at 215 PM MDT Tue Apr 12 2022

Front has cleared the forecast area as of early afternoon.
Temperatures behind the front have dropped into the 40s and 50s on
th eplains, and below freezing in the mountains and foothills.
Strongest wind this morning was in southwest flow ahead of the
front, although still gusting to 30-40 mph from NW. Will leave the
Red Flag Warning and High Wind Warning in effect for this
afternoon. Still believe there is a chance for the shallow frontal
layer to mix out across the Palmer Ridge, bringing those strong
500 mb winds down to the surface along with some drying of
dewpoints.

Overnight tonight a trough axis rotating around the upper low to
the north will swing across the area. A weak area of QG lift along
with remaining SW orographic flow will enhance precip chances,
peaking around 12z, before tapering off during the day tomorrow.
For Wednesday upper low departs, with continued westerly flow at
the surface. Light wind overnight tonight into early morning
Wednesday will yield to renewed westerly downslope flow with gusts
to 30 mph on the plains. Dry RH and wind in southern Lincoln &
Elbert county will prompt upgrading of the Fire Weather Watch to
Red Flag Warning with this forecast cycle. RH will drop to 15-20
percent adjacent to the foothills, Wednesday afternoon as well,
however not widespread and will let it go another forecast cycle
for decision.

Cool day on tap for Wednesday, with highs only 35-45 on the
plains and 20s mountains, which is good for 15 degrees below
normal plains and 20 to 25 degrees below normal in the mountains.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 215 PM MDT Tue Apr 12 2022

...PROGRESSIVE WEATHER PATTERN THROUGH EARLY NEXT WEEK WITH BOUTS
OF WIND AND SOME MOUNTAIN SNOW...

Mid level moisture will thin out Wednesday night with clearing
skies expected, while winds diminish in the evening as weak
inversions develop. Light snow showers lingering in the high
country will also slowly diminish, but another inch or two
expected in some spots with favored orographics in west/northwest
flow aloft. Low temperatures will once again be quite cold with
readings dropping into the mid teens to lower 20s across the
plains, and single digits in most of the high country despite some
orographic cloud cover.

Thursday will see a start of a warmup slight upper level ridging
and warm advection. However, temperatures will still be several
degrees below normal. We expect another breezy/windy day and
lower humidity across the plains which will once again lead to
more fire weather concerns. Mountain areas may see another round
of light snow showers with sufficient mid level moisture in the
weak warm advection pattern, but overall these patterns aren't
very favorable for much snow. A weak short wave passing just to
our north could bring a little enhancement Thursday night or early
Friday morning, but there's a fair amount of uncertainty here.
The warmup could be delayed if a cold front/short wave do push
through.

Saturday has potential to be the warmest day with flat upper level
ridging. Unfortunately this would also lead to continued dry
weather and critical fire weather conditions. Another fast moving
wave could bring some snow back to the mountains by Saturday
night or Sunday, but in these fast moving/progressive weather
patterns timing is somewhat uncertain. Overall, it looks like a
fairly dry and windy at times weather pattern will remain in place
across the plains through at least early next week, keeping fire
weather at the forefront of our main weather concerns.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1136 AM MDT Tue Apr 12 2022

Wind out of the west to northwest through the forecast period with
VFR cigs/vis. Potential for gusts up to 30 kts through this
afternoon as mid atmospheric flow mixes down to the surface.
Speeds diminish this evening, and while KDEN remains west to NW
direction, KAPA/KBJC will become variable. Windspeeds to increase
again Wednesday after 15z, gusting to 30 kts again.

&&

.FIRE WEATHER...
Issued at 215 PM MDT Tue Apr 12 2022

Red flag warning remains in effect this afternoon for Palmer
divide and Lincoln county. Surface observations showing cold front
has mixed out in southern Elbert County, with temperatures
jumping back into the lower 50s and dewpoints dropping to mid 20s.
Expect this to continue and spread further east into Lincoln
County, and worth continuing RFW there. Overnight tonight winds
die off with colder temperatures driving RH recovery.

For Wednesday, although cooler, also drier Wednesday afternoon in
southern Lincoln county and will upgrade Fire Weather Watch to Red
Flag Warning for fire zone 247.Elsewhere elevated fire weather
conditions with dry conditions and breezey winds. Of note areas
adjacent to the foothills where downslope winds will lower RH
to 15-20 percent Monday afternoon, but conditions marginal for an
RFW there.

Widespread elevated and locally critical fire weather conditions
are likely to continue into early next week. There may be a weak
cold front passage Friday or into early Saturday which would lead
to a little respite from the almost daily fire weather concerns.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 6 PM MDT Wednesday for COZ033-034.

High Wind Warning until 7 PM MDT this evening for COZ046-047.

Red Flag Warning until 7 PM MDT this evening for COZ247.

Fire Weather Watch from Wednesday afternoon through Wednesday
evening for COZ247.

Winter Weather Advisory until 6 PM MDT this evening for COZ032.

Winter Storm Warning until 6 PM MDT Wednesday for COZ031.

&&

SHORT TERM...Hanson
LONG TERM...Barjenbruch
AVIATION...Hanson
FIRE WEATHER...Hanson/Barjenbruch
Hazardous weather outlook, Apr 12, 10:36 AM MDT, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1036 AM MDT Tue Apr 12 2022

COZ030>051-131645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1036 AM MDT Tue Apr 12 2022

...HIGH WIND WARNING FOR EASTERN ELBERT AND LINCOLN COUNTIES UNTIL
7 PM...
...RED FLAG WARNING FOR THE PALMER DIVIDE AREA THROUGH LINCOLN
COUNTY THROUGH 7 PM...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Very strong winds up to 55 mph are possible to the south of
Interstate 70 across the plains today. This may create blowing
dust and poor visibility leading to hazardous travel. Low humidity
along with the strong winds will create critical fire weather
conditions across the Palmer Divide area eastward into Lincoln
County.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Snow showers will continue in the mountains Wednesday with
localized blowing snow across the higher elevations. Fire danger
will again be a concern in the plains in the afternoon.

Elevated to critical fire weather conditions will continue across
much of the plains into the weekend due to gusty winds and low
humidity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed, but any reports of high
winds or blowing dust would be appreciated.

In the hours before

Local storm report, Apr 12, 10:43 AM MDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1043 AM MDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     NON-TSTM WND GST 2 S CHEESMAN RESERVOIR  39.18N 105.27W
04/12/2022  M65 MPH          DOUGLAS            CO   MESONET

            MESONET STATION CHRC2 CHEESMAN.

0915 AM     NON-TSTM WND GST 4 SE PINECLIFFE         39.88N 105.39W
04/12/2022  M63 MPH          JEFFERSON          CO   MESONET

            MESONET STATION EW8336 COAL CREEK CANYON.

0952 AM     NON-TSTM WND GST 3 SW ROCKY FLATS        39.87N 105.24W
04/12/2022  M63 MPH          JEFFERSON          CO   MESONET

            MESONET STATION CO109 ROCKY FLATS HWY 93 AND
            72.

0535 AM     NON-TSTM WND GST 3 ESE BUCKEYE           40.81N 105.04W
04/12/2022  M60 MPH          LARIMER            CO   MESONET

            MESONET STATION BEYC2 BUCKEYE.

0924 AM     NON-TSTM WND GST 3 NNE WHITE RANCH OPEN  39.85N 105.25W
04/12/2022  M60 MPH          JEFFERSON          CO   MESONET

            MESONET STATION UP709 BIG TEN CURVE.

0455 AM     NON-TSTM WND GST 1 ENE BERTHOUD PASS     39.80N 105.77W
04/12/2022  M59 MPH          GRAND              CO   AWOS

            AWOS STATION K0CO BERTHOUD PASS.

1022 AM     NON-TSTM WND GST 2 NNE NATURAL FORT      40.99N 104.91W
04/12/2022  M53 MPH          WELD               CO   MESONET

            MESONET STATION CO041 I-25 AT WYOMING
            BORDER.

0709 AM     NON-TSTM WND GST 6 SW CARR               40.84N 104.97W
04/12/2022  M53 MPH          LARIMER            CO   MESONET

            MESONET STATION CO166 I-25 AND BUCKEYE RD.

0839 AM     NON-TSTM WND GST 1 WSW PLEASANT VIEW     39.71N 105.19W
04/12/2022  M53 MPH          JEFFERSON          CO   MESONET

            MESONET STATION CO008 I-70 AT C470.

0800 AM     NON-TSTM WND GST 2 NNW MARSHALL          39.97N 105.25W
04/12/2022  M53 MPH          BOULDER            CO   MESONET

            MESONET STATION BLD01 BOULDER FAIRVIEW.

1028 AM     NON-TSTM WND GST 3 ESE PINECLIFFE        39.91N 105.38W
04/12/2022  M53 MPH          BOULDER            CO   MESONET

            MESONET STATION FW8937 WONDERVU.

0839 AM     NON-TSTM WND GST 8 NNW BOYERO            39.02N 103.35W
04/12/2022  M51 MPH          LINCOLN            CO   MESONET

            MESONET STATION UP711 7.7 NW BOYERO (UPR).

0824 AM     NON-TSTM WND GST 1 NNW BRIGGSDALE        40.64N 104.33W
04/12/2022  M50 MPH          WELD               CO   MESONET

            MESONET STATION CO043 014W176 BRIGGSDALE.

0830 AM     NON-TSTM WND GST 7 N ROCKPORT            41.00N 104.77W
04/12/2022  M50 MPH          WELD               CO   MESONET

            MESONET STATION CO128 US 85 WYOMING BORDER.

0656 AM     NON-TSTM WND GST 2 WSW LAKE GEORGE       38.96N 105.41W
04/12/2022  M50 MPH          PARK               CO   MESONET

            MESONET STATION TR563 PSF4 PORTABLE.

0446 AM     NON-TSTM WND GST 11 NNE KREMMLING        40.21N 106.33W
04/12/2022  M50 MPH          GRAND              CO   MESONET

            MESONET STATION GSPC2 GUNSIGHT.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:13 AM MDTFire Weather WatchBOUElbert, Lincoln12 hr
Apr 12, 9:18 AM MDTHigh Wind WarningBOUElbert, Lincoln10 hr

Nearby

Red Flag Warnings in Colorado, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.